# SDR AALA20091125AFW01

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 74,953 hours, 11,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND ON THE FORWARD LOWER HOLE COMMON TO THE BULKHEAD LEFT FORWARD OUTER CHORD AND STRINGER 12A LEFT TENSION FITTING AT STATION 1809.5.  THE FASTENER HOLE WAS OVERSIZED TO 0.2782 INCHES.  BOEING APPROVED THE OVERSIZED HOLE TO 2ND OVER WITHOUT COLD-WORKING THE HOLE.
